# SDR DXTA2022012655720

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 4,694 hours, 3,112 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR: AFTER TAKEOFF WHILE CLIMBING THERE WAS A NOTICEABLE ENVIRONMENTAL ODOR.  THE ODOR BECAME MORE INTENSE.  NO SMOKE WAS NOTICED DURING THE EVENT. THE ODOR WAS MORE CONSISTENT WITH A HOT ELECTRICAL MOTOR OVERHEATING BUT NOT BURNING WIRES.  INSPECTED AIRCRAFT, NO ODOR NOTED.
